profile image 61

I have been on Soboxone since July 2008. I started on 8mg once a day. I am now being tapered...


down and recently started taking 2mg once a day. I have noticed that I am starting to have some of the same pain issues that I had that caused me to start abusing opiates. I had back surgery in 2007 and I have been diagnosed with chronic back pain that I will have the rest of my life. My question is, is should I continue the taper or just stop taking the Suboxone all together. Will the withdrawal symptoms be the same either way? What do I do when the Suboxone is out of my system? How do I control my pain and not get myself back into the same situation I was in years ago?

 

sort by best latest

profile image60

anymouse says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

7 years ago
 |  Comment
momaria profile image60

momaria says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment